Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Suffering from dehydration and low potassium. Dizziness, muscle twitches, vomiting and headaches. Side effects of Lexapro?

I have been ill for 2 months. Started with dizziness and internal shaking. Went to the ER 3 times. Dehydration and low potassium . I continue to see my primary care physician weekly. We have confirmed low potassium this week. I have historically had loose stools and defecation after eating. Gallbladder removed in 2003. I have only recently been put on lexapro for anxiety. I h (37 days). I have been having shakiness, muscle twitches, intrrrupted sleep and headaches. I woke up to vomiting yesterday morning. Please advise. Is the shakeiness, twitches side effects if the Lexapro?
Asked On : Sun, 2 Dec 2012
Answers:  0 Views:  34 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor